# SDR DALA13008933273

- Difficulty date: February 23, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY AREA FLOORBEAM BETWEEN FR64 TO FR66, Y765 UPPER SURFACE FLANGE & HARD PT.  HOLES HAS CORROSION.  REPLACED FLOORBEAM Y765 IAW SRM 51-42-11.  BEAM WAS FOUND TO BE CORRODED OUT OF LIMITS IAW TRM 53-41-15. L=1.5" W=.5" D=.050".
